# SDR CALA2013091091165

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 95,424 hours, 11,420 cycles
- Engine: Pwa PW4056
- Engine time: 61,420 hours, 7,175 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW564R
- Part serial: 727684
- Condition: Surges
- Location: Nr 4
- Part time: 61,420 hours, 7,175 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 4 ENG SURGE, RTFL, NR 4 ENGINE SURGE.  ACCESS ENGINE EXCEDANCE (ENG EXCD) EICAS MAINTENANCE PAGE & EICAS PERFORMANCE PAGE IAW AMM 31-61-00 (201).
